MAUDE Adverse Event Report: ARTHREX, INC. 4K SYNERGYUHD4 C-MOUNT BB CAMERA HD, AUT; LAPAROSCOPE

ARTHREX, INC. 4K SYNERGYUHD4 C-MOUNT BB CAMERA HD, AUT; LAPAROSCOPE
Model Number 4K SYNERGYUHD4 C-MOUNT BB CAMERA HD, AUT
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via sems that an ar-3210-0030 camera got very hot.This was discovered during a case with no patient effect.
 
Additional Manufacturer Narrative
Customer complaint is not confirmed.The device was subjected to functional testing per wi-000102640 and failed centration.All other functional criteria were met.A touch temperature thermal test was performed for 2 hours per tp-02243-21 (plm42314).The maximum temperature of the device is 47.2c and meets the touch temperature limits per bs en 60601-1 2006+a12 2014, standards ( 48c) maximum touch temperature.The evaluation did not identify any issues relevant to the reported event.

Brand Name
4K SYNERGYUHD4 C-MOUNT BB CAMERA HD, AUT
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17215445
Report Number1220246-2023-06998
Device Sequence Number16890389
Product Code GCJ
UDI-Device Identifier00888867230316
UDI-Public00888867230316
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K153218
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4K SYNERGYUHD4 C-MOUNT BB CAMERA HD, AUT
Device Catalogue NumberAR-3210-0030
Device Lot Number15006061
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2023
Initial Report FDA Received Date06/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/03/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown